# SDR AALA201904165907

- Difficulty date: April 14, 2019
- Submitted: April 16, 2019
- Operation: Air carrier
- Aircraft: N501AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49738
- Aircraft time: 81,695 hours, 43,850 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Bent
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE FOUND L-1 DOOR GUST HOOK IS BENT DOWN AND CAUSING DAMAGE TO STOW POCKET. LOCK DOES NOT FAIR WITH DOOR. MAINTENANCE REPLACED L1 DOOR GUST LOCK HOOK AND ADJUSTED IAW AMM 52-11-00-501. NO DAMAGE TO STOW POCKET. DOOR GUWST LOCK OPS CHECK NORMAL.
